# SDR DL72W960270

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C-2 LETTER CHECK, COVE SKIN SUPPORT ANGLE CRACKED .0625 INCH BELOW NR 7 SLAT ANTI-ICE DUCT.  REPAIRED PER MM 57-54-0.
